CSpace

Browse/Search Results:  1-10 of 19 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
amultiparametersplittingextrapolationandaparallelalgorithm 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 213
Authors:  Shih Tsimin;  Zhou Aihui;  Liem Chinbo;  Lu Tao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
ontheconditionforconsistencyofresamplingestimationsofvarianceoftrimmedlstatistics 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 208
Authors:  Zheng Zhongguo;  Shi Jian
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
ontheboundarystabilizationofwaveequationwithvariablecoefficient 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 275
Authors:  Zhang Weitao;  Feng Dexing
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
eigenvalueextrapolationforbiquanraticfiniteelementapproximationinrectangulardomain 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 1, 页码: 28
Authors:  Luo Ping
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theascendingsubgraphdecompositionofknh2n1 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 4, 页码: 356
Authors:  Zhang Yuzhong;  Ma Kejie
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
pathextensibilityofconnectedlocally2connectedk13freegraphs 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 267
Authors:  Zhu Yongjin;  Wang Jianglu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
quenchingphenomenaforsystemsofsemilinearparabolicequationsi 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 4, 页码: 361
Authors:  Gu Yonggeng;  Dai Qiuyi
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
classicaltimedependentsolutionforneutrontransportinaslabwithceneralizedboundaryconditions 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 1, 页码: 12
Authors:  Zhu Guangting;  Song Degong
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
optimalityconditionsfornonconvexbilevelprogrammingproblems 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 2, 页码: 183
Authors:  Han Jiye;  Liu Guoshan
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
asynthesismethodfortwoorderuncertainsystemsautostableregionapproach 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 2, 页码: 152
Authors:  Han Jingqing;  Huang Yi;  Wang Wei
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10